# SDR SWAA2024010236384

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 32,526 hours, 15,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT BEHIND RH FWD EMERGENCY EXIT DOOR IS INOP<[01] RELAMPED EMERGENCY EXIT LIGHT BEHIND RH FWD EMERGENCY EXIT DOOR PER AMM 33-51-04. OPS CHECKS GOOD.
